# SDR 2007UALA03842

- Difficulty date: September 22, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 30,267 hours, 3,710 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON THE STAIRS TO THE UPPER DECK AND AROUND BLINK ON AND OFF.    10-19-07    SECURED EEL STRIP ON STAIRS TO UPPER DECK.  OP CHECKED GOOD FOR SERVICE.
